# SDR CALA2014022590463

- Difficulty date: February 22, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 41,411 hours, 17,983 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL PANEL LANDING 540 MB HAS FOUR EACH SCREW HOLES GOUGED.  HOLES REWORKED & BUSHING INSTALLED IAW A320 SRM 57-27-11 FIG 102 & 57-21-11 FG 201.
